# SDR WRLA2006046

- Difficulty date: August 3, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: DURING "C" CHECK FOUND AT STA 1521 LONGERON 46L HAS EXFOLIATION AND HEAVY PITTING CORROSION.  FABRICATED NEW REPAIR ANGLE AND CHANNEL, INSTALLED PER SRM CHAP 51 VOL II.
